# SDR DL72S961601

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transverse Beam
- Part number: 69678811
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE UPPER FWD TRANSVERSE BEAM ANGLE AT STA 1273.  THIS AREA OF THE TORQUE BOX IS THE SUBJECT OF AN AIRWORTHINESS DIRECTIVE 94-07-08 WHICH REQUIRES INSPECTION PER S/B 53-0129.  THIS ER/A WILL REPLACE THE DAMAGED PART IN ACCORDANCE WITH THE SERVICE BULLETIN.
